Finite-Difference Methods for Generalized Transport Equations
Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 999-1000
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_7_a24,
author = {S. N. Sytova},
title = {Finite-Difference {Methods} for {Generalized} {Transport} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {999--1000},
year = {2002},
volume = {38},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_7_a24/}
}
S. N. Sytova. Finite-Difference Methods for Generalized Transport Equations. Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 999-1000. http://geodesic.mathdoc.fr/item/DE_2002_38_7_a24/